# SDR A6WA200740614

- Difficulty date: November 10, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MEDIUM TO STRONG ODOR OF FUEL NOTICED FLIGHT DECK AND FORWARD CABIN AREA.  REMOVED AND REPLACED COALESCER BAGS IAW CRJ AMM 21-51-13, RAN PACKS USING BOTH APU AND ENGINE AIR.  NO DEFECTS NOTED.  VISUAL INSPECTION FOR LEAKS, NO LEAKS NOTED.  (M)
